question-icon

What causes blister on penis head after having intercourse?

default
Posted on Fri, 15 May 2015
Question: I woke up this morning with blister type on my penis(head and shaft) not sure what they are. I was for the past day having intercourse (with my wife) and masturbating... is it something serious?
doctor
Answered by Dr. P. T. Patil (1 hour later)
Brief Answer:
Read details beloow.

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have developed blisters on head and shaft of the penis after intercourse with your wife.

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Does your wife have vaginal discharge ?
2) Was it a protected or unprotected sex?
3) Is there itching of the glans and foreskin?/

This is mostly infection of the glans penis due to allergicreaction to acdic vaginal discharge of your wife .

You need to take broad spectrum antibiotic like Cefexime along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily.

Ensure to avoid sexual encounters till it heals up completely.

Get your wife examined by a qualified Gynecologist and take necessary treatment.

Hope I have answered your query ,please feel free to ask if you have more questions I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. P. T. Patil (26 hours later)
I don't want to go to the doctor. How can I get antibiotics without a Rx. Is there an otc ? Also I'm having burning when I urinate or ejaculate
doctor
Answered by Dr. P. T. Patil (2 hours later)
Brief Answer:
Azithromycin is available over the counter in U.K.

Detailed Answer:
Hello
Thanks for query.

Azithromycin is freely available over the counter in U.K
You may take it with Brufen twice daily.

Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil (45 hours later)
I'm in the States. got a hold of fucidin cream %2 and also clinimycin 150mg. would those help
doctor
Answered by Dr. P. T. Patil (6 hours later)
Brief Answer:
You can use both these drugs.

Detailed Answer:
Hello
Thanks for follow up.
You can take Fucidin and Clinimycin for a week .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10424 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes blister on penis head after having intercourse?

Brief Answer: Read details beloow. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have developed blisters on head and shaft of the penis after intercourse with your wife. I shall be happy if you can post me few more details to help me in making comments on your problem. 1) Does your wife have vaginal discharge ? 2) Was it a protected or unprotected sex? 3) Is there itching of the glans and foreskin?/ This is mostly infection of the glans penis due to allergicreaction to acdic vaginal discharge of your wife . You need to take broad spectrum antibiotic like Cefexime along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily. Ensure to wash your genitals with warm water twice daily. Ensure to avoid sexual encounters till it heals up completely. Get your wife examined by a qualified Gynecologist and take necessary treatment. Hope I have answered your query ,please feel free to ask if you have more questions I shall be happy to help you Thanks and Regards. Dr.Patil.